MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG 4F SINGLE-LUMEN PICC BASIC TRAY; CATHETER, PERCUTANEOUS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG 4F SINGLE-LUMEN PICC BASIC TRAY; CATHETER, PERCUTANEOUS
Catalog Number 7715405
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that during the visit to reporting facility that on (b)(6)2024, more than three weeks after the sudden swelling of the arm, swelling area of 10 * 10cm, in accordance with the medical advice of picc extraction, found that the picc catheter into the body of the place of 1 ~ 2 centimeters of the place of the breakage, and foam dressing was immediately given to reduce swelling externally, and the swelling subsided without other adverse reactions after 3 days.As there was blood residue on the catheter, it was discarded as medical waste.No other information provided, at this time.
 
Additional Manufacturer Narrative
Initial medwatch report was submitted, upon further review it was found that this medwatch report 3006260740-2024-04772 is a duplicate file and has been voided.The original event was submitted on medwatch report 3006260740-2024-04630.
 
Event or Problem Description
It was reported that during the visit to reporting facility that on (b)(6) 2024, more than three weeks after the sudden swelling of the arm, swelling area of 10 x 10cm, in accordance with the medical advice of picc extraction, found that the picc catheter into the body of the place of 1 ~ 2 centimeters of the place of the breakage, and foam dressing was immediately given to reduce swelling externally, and the swelling subsided without other adverse reactions after 3 days.As there was blood residue on the catheter, it was discarded as medical waste.No other information provided, at this time.

Brand Name
GROSHONG 4F SINGLE-LUMEN PICC BASIC TRAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
shelly gilbert
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20085896
Report Number3006260740-2024-04772
Device Sequence Number7847822
Product Code DQY
UDI-Device Identifier00801741035296
UDI-Public(01)00801741035296
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K871080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7715405
Device Lot NumberREGX3240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown